Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Child suffering from headache, burning ears and stuffy nose with blood. What treatment should be done?

User rating for this question
Very Good
Answered by

Practicing since : 1982
Answered : 683 Questions
8 year boy with headache, ears burning, stuffy nose with a little blood.
Posted Sat, 20 Oct 2012 in Child Health
Answered by Dr. Taher Kagalwala 43 minutes later

Thank you for addressing your query on this site. I am Dr. Taher.

Your question is too brief to give a proper answer. I need to know the duration of the symptoms and more details of each one of them, such as which side of the head is paining, how severe is the pain, is there any associated vomiting, is there a similar problem in the past, what do you exactly mean by "burning ears", is there fever, when did the blood loss occur and how often has it occurred or is occurring, etc.

On the face of it, the case seems to be one of influenza or a similar viral illness; however, if the headache is severe, or if the blood loss increases in quantity, you should take him to the doctor or the ER as early as possible.

Kindly revert with more details so that we can discuss this further.


= Dr. Taher
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor